# SDR DXTA2025082604704

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000062
- Aircraft time: 4,215 hours, 2,483 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146764
- Part serial: 74
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, AMBER "GEAR DISAGREE N" CAS MESSAGE APPEARED, FOLLOWED BY "GEAR DOOR OPEN" AND "GEAR CONTROL FAULT" AMBER CAS MESSAGES, AND THE AMBER HASH MARKS ACROSS THE VISUAL NOSE GEAR INDICATOR.  RAN THE APPROPRIATE QRH CHECKLIST, GEAR LOWERED WITH NORMAL INDICATIONS, AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: COMPLIED WITH BOTH THE SB 700-32-04 AND THE NLG ACTUATOR REPLACEMENT. INSTALLED NEW NLG ACTUATOR PN 9916321-1 SN 00243 IAW THE MODEL 700 MM, CHAPTER 32-30-10.
